Shivering while sleeping: I have been off... - Anticoagulation UK

Anticoagulation UK
2,663 members981 posts

Shivering while sleeping

I have been off Xarelto for a month now, after being on it for a little more than a year.

Since the day I stopped Xarelto, I have not been able to sleep properly at all: I am always shivering. The shivers start from my shoulders and then go down my arms, my legs, and sometimes I feel the shivers even inside my head and behind my ears.

I had the same thing 13 months ago when I started taking Xarelto, but not to this awful extent.

It is not a matter of the bedroom being cold, nor of not having enough covers, unfortunately. I am not running a cold or a fever either.

Also, with the shivers sometimes come very weird dreams -not necessarily nightmares, just very vivid experiences of getting lost somewhere with no way to get back home.

Has anyone else experienced this mad shivering? I would really be grateful for your opinions.

2 Replies
oldestnewest

Sounds like a possible drug side effect... Do you take other medication? I went through a really difficult withdrawal period after stopping the tramadol several tears ago and other drugs may be similar in the withdrawal process

Reply

Thank you so much for your reply. In the evening I take Ramipril (for blood pressure), and in the morning the lowest dose of Bisoprololo. No other medications.

I never thought the shivering could be something like a withdrawal -I did go cold turkey on Xarelto, in fact! The haemathologist just told me to stop taking it that same night, it was not a gradual thing.

Reply

You may also like...